# SDR 98FDEA00086

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION HAD 4 RED GEAR UNSAFE LIGHTS.  FOLLOWED EMERGENCY PROCEDURES THAT HAD US CYCLE GEAR SEVERAL TIMES WITH NO SUCCESS.  GEAR EXTENDS NORMALLY.  VERIFIED PROBLEM WAS WITH INDICATION.  WHILE ON GROUND INDICATION DID NOT SHIFT FROM GREEN TO RED WITH GEAR HANDLE PULLED.  FOUND WIRE HARNESS INTERFERING WITH GEAR HANDLE SWITCH OPERATION.  SECURED WIRING AWAY FROM HANDLE SWITCH AND HANDLE SWITCH OPERATED NORMAL.
